MathSciNet Relay Station
MathSciNet bibliographic data
MR1452048 32H10 (32F15)
McNeal, J. D.; Stein, E. M. The Szegő projection on convex domains. Math. Z. 224 (1997), no. 4, 519–553.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement